Thank you for your query at DoctorSpring.com
I understand your concern.
The withdrawal effects of Valium occurs on long term use ( in most cases patients using it for 3 months or more experience withdrawal if they stop the drug abruptly ). But it varies from individual to individual as some people have reported withdrawal symptoms after using the drug for 2 weeks.
The only thing that is a matter of concern here is the high dose.
So it won't be right for you to quit the drug straight away.
The dictum is to reduce the dose by 20 % every 3-5 days till it is below 5 mg. So in your case make it 30 mg first since you used 60 mg, then make it 20 mg, then 10 mg, and then after 5 days you stop the drug.
Feel free to discuss further,
Patient replied :
Thanks - I think you have set my mind at rest - I can taper sensibly at home ??
Given that I was unexpectedly offered a much better new job (which I could hardly turn down) with an associated relocation, almost immediately followed by the loss of a dear relative, I hope I won't have to go through such a traumatic time again! Touch wood!!
Many thanks for your advice!
Yes you can definitely taper it gradually in your house itself.
I am sorry for your loss but you seem strong and I am sure you will fight your way out of it.
Wish you a great new year ahead!!